# SDR COMA0360401

- Difficulty date: September 1, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 17,265 hours, 15,692 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: TC6019355
- Part serial: 747
- Condition: Damaged
- Location: Anti Skid Sys
- Part time: 17,265 hours, 15,692 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-SKID OUTBOARD CAUTION MESSAGE DURING T/O.  REPLACED THE OUTBOARD WHEEL SPEED TRANSDUCER.
